# SDR MASA2009072500226

- Difficulty date: July 25, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 31,109 hours, 28,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0894B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 17,896 hours, 16,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR SHUTTLE 7303 FROM IAD TO HSV RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO A FLAP FAIL AT ZERO.  MX REPLACED RT BPSU.
